| | Re: vitamin D deficiency. does that explain my symptoms?
I wanted to share my experience as well with everyone that has posted and those that will visit this thread looking for information on similar symptoms and that were diagnosed with low vitamin D levels.
Earlier this year, about 6 months ago, I began having joint pains all over my body, dizziness, cloudy thinking, depressive, low energy, tingling in my extremities, muscle aches, joint crackling, and the list goes on as many of you have already listed. With all these symptoms hitting me at once, I didn't know what to think was wrong with me. I went to my primary doctor, which also happens to be a rheumatologist, where he ran many tests, including x-rays, an EGG, and other scans. The only test that came back questionable was vitamin D. Though not as low as others, it came back at 21. The doctor prescribed 50,000IUs per week for 8 weeks. I begin taking the vitamin right away and continued for the 8 weeks. The symptoms slowly and gradually begin to improve -- though I felt like they would never go away given that they would come and go. Now 6 months later I feel much better. I still have some joint aches, primarily in my finger joints, but nothing compared to what I experienced at the beginning. Most of the other symptoms are either completely gone or are so minor that they no longer bother me. Also, other issues / symptoms that I had for years now and would have never guessed they were vitamin d deficiency related are improving. Overall all continues to improve.
I take about 3,000IUs now per day. I also take a multivitamin, calcium, and magnesium.
For anyone that is going through these painful and debilitating symptoms, I'd say to continue taking the vitamin D (and calcium, vitamin K, and magnesium), stay strong, and you will eventually see improvements if you haven't already. It may take time but you will feel better eventually.
Please also come back to these threads and post your experiences once you feel better. Most don't care to revisit the threads after feeling better and I think that is unfair and a disservice to everyone else.